Alert archive / California / Gale Warnings in 2009
Gale Warning 13, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this gale warning at May 14, 2009, 8:47 AM PDT. It took effect at May 14, 2009, 9:00 AM PDT. It was in force for 5 days. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 14, 2009, 8:47 AM PDT (15:47 UTC)
- In effect from
- May 14, 2009, 9:00 AM PDT
- Expired
- May 19, 2009, 3:03 AM PDT
- In force
- 5 days
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
625 WHUS76 KMTR 141547 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 AM PDT THU MAY 14 2009 ...GUSTY AND STRONG WINDS PERSIST OVER THE FAR SOUTHERN WATERS... PZZ575-150000- /O.NEW.KMTR.SC.Y.10000.090514T1547Z-090514T1600Z/ /O.NEW.KMTR.GL.W.0013.090514T1600Z-090515T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 847 AM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. GUSTY AND STRONG WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT OVER THE SOUTHERNMOST COASTAL WATERS WITH OCCASIONAL GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-150000- /O.NEW.KMTR.SC.Y.10000.090514T1547Z-090514T1600Z/ /O.NEW.KMTR.GL.W.0013.090514T1600Z-090515T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 AM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...GALE WARNING IN EFFECT UNTIL 5 AM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. GUSTY AND STRONG WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT OVER THE SOUTHERNMOST COASTAL WATERS WITH OCCASIONAL GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-150000- /O.NEW.KMTR.SC.Y.10001.090514T2200Z-090515T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 AM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... AFTERNOON AND EARLY EVENING WINDS WILL MEET SMALL CRAFT ADVISORY THRESHOLDS WITH SPEEDS OF 15 TO 25 KT AND OCCASIONALLY GUSTS TO 30 KT OVER PORTIONS OF THE BAY WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
3 follow-up statements
440 WHUS76 KMTR 142129 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 229 PM PDT THU MAY 14 2009 ...GUSTY AND STRONG WINDS PERSIST OVER THE FAR SOUTHERN WATERS... PZZ575-150530- /O.NEW.KMTR.GL.W.0013.090514T2129Z-090515T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 229 PM PDT THU MAY 14 2009 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT FRIDAY... GUSTY AND STRONG WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT OVER THE SOUTHERNMOST COASTAL WATERS WITH OCCASIONAL GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ565-150530- /O.NEW.KMTR.GL.W.0013.090514T2129Z-090515T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 229 PM PDT THU MAY 14 2009 ...GALE WARNING IN EFFECT UNTIL 3 AM PDT FRIDAY... GUSTY AND STRONG WINDS WILL CONTINUE THROUGH MUCH OF TONIGHT OVER THE SOUTHERNMOST COASTAL WATERS WITH OCCASIONAL GALE FORCE WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ530-150530- /O.NEW.KMTR.SC.Y.10000.090514T2200Z-090515T0500Z/ /O.NEW.KMTR.SC.Y.10000.090515T2100Z-090516T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 229 PM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM PDT FRIDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PDT THIS EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 PM TO 9 PM PDT FRIDAY. GUSTY WINDS FROM 15 TO 25 KNOTS ARE EXPECTED OVER THE SAN FRANCISCO BAY WATERS THIS AFTERNOON AND EARLY EVENING AND AGAIN FRIDAY AFTERNOON AND EARLY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-150530- /O.NEW.KMTR.SC.Y.10000.090515T0500Z-090516T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 229 PM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM PDT SATURDAY. WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS OVER SOUTH PORTIONS OF THE NORTHERN COASTAL WATERS LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-150530- /O.NEW.KMTR.SC.Y.10000.090515T1700Z-090516T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 229 PM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 5 AM PDT SATURDAY. AS HIGH PRESSURE BUILDS OVER THE EAST PACIFIC...WINDS WILL INCREASE OVER THE INNER COASTAL WATERS BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-150530- /O.NEW.KMTR.SC.Y.10000.090515T1700Z-090516T1200Z/ POINT REYES TO PIGEON POINT TO 10 NM- 229 PM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 5 AM PDT SATURDAY. AS HIGH PRESSURE BUILDS OVER THE EAST PACIFIC...WINDS WILL INCREASE OVER THE INNER COASTAL WATERS BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-150530- /O.NEW.KMTR.SC.Y.10000.090515T1700Z-090516T1200Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 229 PM PDT THU MAY 14 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM FRIDAY TO 5 AM PDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM FRIDAY TO 5 AM PDT SATURDAY. AS HIGH PRESSURE BUILDS OVER THE EAST PACIFIC...WINDS WILL INCREASE OVER THE INNER COASTAL WATERS BY LATE FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
623 WHUS76 KMTR 182149 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 249 PM PDT MON MAY 18 2009 PZZ530-190600- /O.UPG.KMTR.SC.Y.0011.000000T0000Z-090519T0500Z/ /O.NEW.KMTR.GL.W.0013.090518T2149Z-090519T1200Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 249 PM PDT MON MAY 18 2009 ...GALE WARNING IN EFFECT UNTIL 5 AM PDT TUESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A LOW PRESSURE SYSTEM IS SLIDING INTO THE AREA FROM THE SOUTH RESULTING IN GALE FORCE WINDS OF 30 TO 35 KT WITH GUSTS TO 40 KT IN THE VICINITY OF ANGEL ISLAND. THESE WINDS WILL RESULT IN LARGE WIND WAVE RANGING FROM 6 TO 7 FEET. WINDS WILL DIMINISH TO 15 TO 25 KT AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ570-190600- /O.NEW.KMTR.SC.Y.0012.090519T1800Z-090520T1200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 249 PM PDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TUESDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TUESDAY TO 5 AM PDT WEDNESDAY. A THERMAL TROUGH IS EXPECTED TO DEVELOP OVER CENTRAL AND NORTHERN CALIFORNIA TOMORROW. THIS WILL RESULT IN WINDS INCREASING TO 15 TO 25 KT BY TOMORROW MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-190600- /O.NEW.KMTR.SC.Y.0012.090520T0000Z-090520T1200Z/ POINT ARENA TO POINT REYES TO 10 NM- 249 PM PDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT WEDNESDAY. A THERMAL TROUGH IS EXPECTED TO DEVELOP OVER CENTRAL AND NORTHERN CALIFORNIA TOMORROW. THIS WILL RESULT IN WINDS INCREASING TO 15 TO 25 KT BY TOMORROW AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-190600- /O.NEW.KMTR.SC.Y.0012.090520T0000Z-090520T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 249 PM PDT MON MAY 18 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM TUESDAY TO 5 AM PDT WEDNESDAY. A THERMAL TROUGH IS EXPECTED TO DEVELOP OVER CENTRAL AND NORTHERN CALIFORNIA TOMORROW. THIS WILL RESULT IN WINDS INCREASING TO 15 TO 25 KT BY TOMORROW AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
026 WHUS76 KMTR 191003 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 303 AM PDT TUE MAY 19 2009 PZZ530-191815- /O.CAN.KMTR.GL.W.0013.000000T0000Z-090519T1200Z/ /O.EXB.KMTR.SC.Y.0012.090519T1003Z-090520T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 303 AM PDT TUE MAY 19 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... WINDS 15 TO 25 KNOTS ARE EXPECTED OVER THE SAN FRANCISCO BAY WATERS INTO THIS EVENING WITH OCCASIONAL GUSTS TO 30 KNOTS AROUND ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-191815- /O.EXB.KMTR.SC.Y.0012.090519T2000Z-090520T1400Z/ POINT REYES TO PIGEON POINT TO 10 NM- 303 AM PDT TUE MAY 19 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 AM PDT WEDNESDAY. NORTHWEST WINDS WILL BE INCREASING TO 15 TO 25 KT DURING THE MORNING AND THEN PERSISTING WELL INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-191815- /O.EXT.KMTR.SC.Y.0012.090519T1800Z-090521T0000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 303 AM PDT TUE MAY 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 5 PM PDT WEDNESDAY. NORTHWEST WINDS WILL BE INCREASING TO 15 TO 25 KT DURING THE MORNING AND THEN PERSISTING THROUGH MUCH OF WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-191815- /O.EXT.KMTR.SC.Y.0012.090519T1800Z-090520T1700Z/ POINT ARENA TO POINT REYES TO 10 NM- 303 AM PDT TUE MAY 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 10 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 10 AM PDT WEDNESDAY. NORTHWEST WINDS WILL BE INCREASING TO 15 TO 25 KT DURING THE MORNING AND THEN PERSISTING WELL INTO WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-191815- /O.EXT.KMTR.SC.Y.0012.090520T0000Z-090520T2000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 303 AM PDT TUE MAY 19 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 1 PM PDT WEDNESDAY. NORTHWEST WINDS WILL BE INCREASING TO 15 TO 25 KT LATE THIS AFTERNOON AND THEN PERSISTING INTO WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUDGEL THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at May 14, 2:45 AM PDT, 6 hours 2 minutes earlier.
Area forecast discussion, May 14, 2:45 AM PDT, 6 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
245 AM PDT THU MAY 14 2009
.DISCUSSION...AS OF 2:45 AM PDT THURSDAY...CURRENT SATELLITE IMAGERY
SHOWS SOME COASTAL STRATUS OVER THE OCEAN WITH PATCHES OF HIGH
CLOUDS MOVING ACOSS THE AREA AT THIS TIME. THE HIGH CLOUDS ARE
ASSOCIATED WITH THE SOUTHERN EDGE OF AN UPPER LEVEL DISTURBANCE
THAT IS CURRENTLY MOVING ACROSS THE PACIFIC NORTHWEST. WE COULD
EXPECT TO SEE MORE CLOUDS TODAY AS COMPARED TO YESTERDAY...AND THE
HIGH TEMPERATURES ARE EXPECTED TO BE A COUPLE DEGREES COOLER. BY
FRIDAY THIS SYSTEM WILL HAVE MOVED WELL TO THE EAST AS AN UPPER
LEVEL RIDGE BUILDS IN OVER THE EASTERN PACIFIC. THIS WILL USHER IN A
WARMING TREND EXPECTED TO LAST THROUGH THE WEEKEND WITH MARKEDLY
WARMING TEMPERATURES...ESPECIALLY INLAND. BY SATURDAY AND SUNDAY
HIGH TEMPERATURES ARE FORECAST TO WARM INTO THE 60S AND 70S AT THE
IMMEDIATE COAST TO THE 80S AND 90S INLAND. WARMEST AREAS INLAND COULD
HIT THE CENTURY MARK. MONDAY IS ALSO EXPECTED TO BE WARM...BUT
AREAS CLOSER TO THE OCEAN WILL BEGIN TO SEE COOLER TEMPERATURES AS
THE ONSHORE FLOW STRENGTHENS AS THE RIDGE WEAKENS AS AN UPPER TROUGH
APPROACHES THE PACIFIC NORTHWEST COAST. THIS TROUGH IS FORECAST TO
DEEPEN AND PUSH INLAND BY MIDWEEK COOLING OUR TEMPERATURES BACK TO
SEASONAL NORMALS.
&&
.AVIATION...AS OF 10:45 PM WEDNESDAY...HIGH CLOUDS WILL CONTINUE TO
DRIFT ACROSS THE REGION TONIGHT. VFR CONDITIONS WILL PREVAIL THROUGH
THE FORECAST PERIOD WITH DECREASING WINDS OVERNIGHT. WINDS WILL PICK
UP IN THE AFTERNOON THURSDAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10 TO 60 NM
...SCA...POINT PINOS TO POINT PIEDRAS BLANCAS 0 TO 10 NM.
&&
PUBLIC FORECAST: SSA
AVIATION/MARINE: CW
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOIn the hours before
Special weather statement, May 14, 5:06 AM PDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA 506 AM PDT THU MAY 14 2009 CAZ006-505>513-516>518-528>530-150000- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-EAST BAY INTERIOR VALLEYS- SAN FRANCISCO PENINSULA COAST-EAST BAY HILLS AND THE DIABLO RANGE- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- 506 AM PDT THU MAY 14 2009 ...MUCH WARMER WEATHER STILL EXPECTED THIS WEEKEND... A RIDGE OF HIGH PRESSURE WILL BUILD STRONGLY OVER THE WEST COAST THIS WEEKEND BRINGING A RETURN TO HOT WEATHER ACROSS CENTRAL CALIFORNIA. TEMPERATURES WILL BEGIN TO WARM FRIDAY...WITH GREATER WARMING EXPECTED TO OCCUR OVER THE WEEKEND. TEMPERATURES ALONG THE COAST ARE FORECAST TO REACH THE 70S AND 80S OVER THE WEEKEND...MID 80S TO MID 90S ALONG THE BAYS...AND WELL INTO THE 90S IN THE INLAND VALLEYS. TEMPERATURES COULD TOP 100 IN SOME OF THE INLAND VALLEYS...ESPECIALLY IN INLAND MONTEREY AND SAN BENITO COUNTIES. THE FORECAST HIGH TEMPERATURES WILL BE AS MUCH AS 15 TO 20 DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. IF YOU PLAN TO BE OUTSIDE THIS WEEKEND...AVOID PROLONGED EXPOSURE OR STRENUOUS PHYSICAL ACTIVITY. DRINK PLENTY OF WATER OR NON- ALCOHOLIC BEVERAGES TO AVOID DEHYDRATION. WEAR LIGHTWEIGHT ...LIGHT COLORED...LOOSE FITTING CLOTHING. WEAR A HAT TO SHIELD YOURSELF FROM THE SUN. YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT IN VEHICLES UNDER ANY CIRCUMSTANCES DURING WARM OR HOT WEATHER. STAY INFORMED FROM YOUR LOCAL NEWS SOURCE OR NOAA WEATHER RADIO FOR UPDATED INFORMATION ON THIS WEATHER EVENT.
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:47 AM PDT | Small Craft Advisory | MTR | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.